Sertraline-induced facial paresthesia

Research output: Contribution to journalLetter

1 Citation (Scopus)
Original languageEnglish
Number of pages1
JournalJournal of Clinical Psychopharmacology
Volume27
Issue number6
DOIs
Publication statusPublished - 01-12-2007

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)
  • Psychiatry and Mental health
  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this

@article{4450136c503a491b83e2c5c8bda34ff5,
title = "Sertraline-induced facial paresthesia",
author = "Praharaj, {Samir Kumar} and Manu Arora",
year = "2007",
month = "12",
day = "1",
doi = "10.1097/JCP.0b013e31815aceab",
language = "English",
volume = "27",
journal = "Journal of Clinical Psychopharmacology",
issn = "0271-0749",
publisher = "Lippincott Williams and Wilkins",
number = "6",

}

Sertraline-induced facial paresthesia. / Praharaj, Samir Kumar; Arora, Manu.

In: Journal of Clinical Psychopharmacology, Vol. 27, No. 6, 01.12.2007.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Sertraline-induced facial paresthesia

AU - Praharaj, Samir Kumar

AU - Arora, Manu

PY - 2007/12/1

Y1 - 2007/12/1

UR - http://www.scopus.com/inward/record.url?scp=39649112667&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=39649112667&partnerID=8YFLogxK

U2 - 10.1097/JCP.0b013e31815aceab

DO - 10.1097/JCP.0b013e31815aceab

M3 - Letter

VL - 27

JO - Journal of Clinical Psychopharmacology

JF - Journal of Clinical Psychopharmacology

SN - 0271-0749

IS - 6

ER -